# SDR DALA2019031701763

- Difficulty date: March 15, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 73,503 hours, 54,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON WAKE UP CK FOUND ROW 31 AND AFT EMERGENCY LIGHTS INOP. REPLACED BATTERY, NO HELP PER AMM 33-53. REMOVED AND REPLACED POWER SUPPLY P/N RPS1B S/N 1093 OK:P/N 11-0049 S/N 8243 OFF. EMERGENCY LIGHTS CK GOOD. OK OFR SVC PER AMM 33-53. (LP5311048)
